# SDR IXXA09SMN003S

- Difficulty date: January 20, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 82,730 hours, 25,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Part time: 82,730 hours, 25,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FUSELAGE NOSE SECTION BROKEN INTERNAL DOUBLER AT PNEU AIR INLET AT STATION 35.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED INTERNAL DOUBLER.  FABRICATED INTERNAL DOUBLER.  PERFORMED HEAT TREATMENT.  CLEANED, TREATED, PRIMED AREA AND INTERNAL DOUBLER.  INSTALLED NEW FASTENERS AND REPAIR PART IAW DC8 SRM 53-3-2 FIGURE 1, DC8 SRM 53-1-0 PAGE 1, SRM 51-1-21, DC8 SRM 53-3-2 FIGURE 1 ITEM "J", DC8 SRM 51-1-1 PAGES 1,13, AND 17, DC8 SRM 51-1-8B, AND DC8 SRM 51-1-11.
